# SDR CA131008014

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,374 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000440
- Condition: Cracked
- Location: Engine
- Part time: 380 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL COOLER FLANGE FOR ATTACHING ENGINE BAFFLING FOUND CRACKED.  NO OIL LEAKS FROM OIL COOLER FOUND AS THIS IS AN EXTERNAL FLANGE FOR BAFFLING MOUNTING ONLY. CRACK LENGTH 75 PERCENT OF FLANGE.  MOUNTING LUGS ALSO FOUND TO BE DEVELOPING SMALL CRACKS.
